# SDR ASAA2019092830862

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 5,777 hours, 1,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR PACK 2 REGULATOR FAULT. GROUNDED - YES. RESET PACK 2 AND PERFORMED BITE TEST OF PACK 2 TEMP CONTROL. TEST OK. OPERATED PACKS WITH APU BLEED. NO FAULTS OR WARNINGS. REF AMM 21-63-00.
